# SDR ABXA020067

- Difficulty date: May 20, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- Aircraft time: 69,771 hours, 23,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Cracked
- Location: F.S. 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STATION 520, LONGERON 35 RIGHT, INBOARD FLANGE WAS CRACKED. REPAIRED AREA IAW REA D853-43899-MR.
